Transition to High-Dimensional Chaos through Quasiperiodic Motion

Pazo, Diego; Sanchez, Esteban; Matias, Manuel A.
International Journal of Bifurcation and Chaos 11, 2683-2688 (2001)

In this contribution we report on a transition to high-dimensional chaos through three-frequency quasiperiodic behavior. The resulting chaotic attractor has a one positive and two null Lyapunov exponents. The transition occurs in the point in which two symmetry related three-dimensional tori merge in a crisis-like bifurcation.

Esta web utiliza cookies para la recolección de datos con un propósito estadístico. Si continúas navegando, significa que aceptas la instalación de las cookies.

Más información De acuerdo